Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

250 Publications


1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, M. (1994). Collisions of chaotic attractors. Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 411–428.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, I., & Dellnitz, M. (1993). Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group. Mathematical Proceedings of the Cambridge Philosophical Society, 235–268. https://doi.org/10.1017/s0305004100071577
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, E., Dellnitz, M., & Golubitsky, M. (1993). Detecting the symmetry of attractors. Physica D: Nonlinear Phenomena, 66–87. https://doi.org/10.1016/0167-2789(93)90198-a
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, I., Dellnitz, M., & Golubitsky, M. (1993). The structure of symmetric attractors. Archive for Rational Mechanics and Analysis, 75–98. https://doi.org/10.1007/bf00386369
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, M. (1993). The equivariant Darboux theorem. Lectures in Applied Mathematics, 29, 163–169.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., Melbourne, I., & Marsden, J. E. (1992). Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity, 979–996. https://doi.org/10.1088/0951-7715/5/4/008
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, M. (1992). Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis, 12(3), 429–455. https://doi.org/10.1093/imanum/12.3.429
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, M., Golubitsky, M., & Melbourne, I. (1992). Mechanisms of Symmetry Creation. In Bifurcation and Symmetry. Basel. https://doi.org/10.1007/978-3-0348-7536-3_9
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, M., Marsden, J. E., Melbourne, I., & Scheurle, J. (1992). Generic Bifurcations of Pendula. In Bifurcation and Symmetry. Basel. https://doi.org/10.1007/978-3-0348-7536-3_10
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz, M., & Werner, B. (1989). Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points. Journal of Computational and Applied Mathematics, 97–123. https://doi.org/10.1016/0377-0427(89)90150-7
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed